MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION SIMULUS SEMI-RIGID ANNULOPASTY BAND; RING, ANNULOPLASTY

MEDTRONIC HEART VALVE DIVISION SIMULUS SEMI-RIGID ANNULOPASTY BAND; RING, ANNULOPLASTY
Model Number 800SC36
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Non specific EKG/ECG Changes (1817)
Date of Event 06/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: the device remains implanted, therefore no product analysis can be performed.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.Conduction disturbances are known potential adverse effects associated with any cardiac or thoracic procedure (open or catheter-based) and can be resolved with medical treatment or the implant of a permanent pacemaker (with the risk-benefit ratio in favor of implant of the percutaneous aortic valve).A conduction disturbance does not indicate a device malfunction or potential manufacturing issue.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 51 days post implant of this 36mm mitral annuloplasty band, a permanent pacemaker was implanted.The reason for the permanent pacemaker was reported as brady/tachy syndrome and sick sinus syndrome.No additional adverse patient effects were reported.

Brand Name
SIMULUS SEMI-RIGID ANNULOPASTY BAND
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key11973853
Report Number2025587-2021-01837
Device Sequence Number11106391
Product Code KRH
UDI-Device Identifier00643169182141
UDI-Public00643169182141
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083683
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2025
Device Model Number800SC36
Device Catalogue Number800SC36
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2021
Initial Report FDA Received Date06/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR